MathSciNet Relay Station
MathSciNet bibliographic data
MR2353942 (2009b:65316) 65N30 (65N15)
Leykekhman, Dmitriy Uniform error estimates in the finite element method for a singularly perturbed reaction-diffusion problem. Math. Comp. 77 (2008), no. 261, 21–39 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement